I've recently begun the pill, and was browsing for some information. I've read on a few sites and even a couple of magazines that if you have nausea and vomiting for the first few months, you can insert the pill deep into your vaginal per your regular schedule. I don't know if it's such a great idea, sounds a little far fetched.. what do you guys think?
Posts: 4636 | From: USA/Northern Europe | Registered: Oct 2005
| IP: Logged |
If you're finding the birth control pill is making you naseaous, there are a few things you can do ... When i started the pill, i used to get nauseaous too. I started taking my pill at night with an anti-nauseant (Gravol in Canada ... can't remember the US name ... something w/ a 'd' i think ...) and it worked perfectly. If you want to take your pill in the morning, make sure you take it with food, incase you really do get sick ... It's always better to have something to come up, ya know?
Really though, i would suggest taking it at night.
Thank you kindly for your reply. And by the way, Alice was one of the aforementioned sites I checked
I've heard several different stories on when to take the pill to avoid getting sick. Some say take it in the morning, so you have food on your stomach, and some say avoid evenings, because an empty stomach might wake you up with nasty dry heaves. But either way, your solution sounds perfect (considering my only reprieves from tummy flu came when sleeping at night) so I think I'll give that and the anti-nausea a try. Thank you much!
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.